advertisement
Question
Posted by: Astra* | 2010/01/14

Petogen (3 month injection)

Hi-im currently on the 3 month injection, petogen-I`ts my first tym on the injection.My LO is 5 months old and im not breastfeeding.Been spotting brown since Tuesday but no actual bleeding.I have been sexually active as well.

Im due 17Feb for my next shot-im really not sure what to make of this, is it just a breakthrough bleed or does it mean that I should change contraceptive. Anyone that can help me??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sort of breakthrough bleeding is common. See how it goes in the next few months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/15

This sort of breakthrough bleeding is common. See how it goes in the next few months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement